Conservation laws analysis of nonlinear partial differential equations and their linear soliton solutions and Hamiltonian structures
Authors
Long Ju, Jian Zhou, Yufeng Zhang
Abstract
<abstract><p>This article mainly uses two methods of solving the conservation laws of two partial differential equations and a system of equations. The first method is to construct the conservation law directly and the second method is to apply the Ibragimov method to solve the conservation laws of the target equation systems, which are constructed based on the symmetric rows of the target equation system. In this paper, we select two equations and an equation system, and we try to apply these two methods to the combined KdV-MKdV equation, the Klein-Gordon equation and the generalized coupled KdV equation, and simply verify them. The combined KdV-MKdV equation describes the wave propagation of bound particles, sound waves and thermal pulses. The Klein-Gordon equation describes the nonlinear sine-KG equation that simulates the motion of the Josephson junction, the rigid pendulum connected to the stretched wire, and the dislocations in the crystal. And the coupled KdV equation has also attracted a lot of research due to its importance in theoretical physics and many scientific applications. In the last part of the article, we try to briefly analyze the Hamiltonian structures and adjoint symmetries of the target equations, and calculate their linear soliton solutions.</p></abstract>
Citation
- Journal: Communications in Analysis and Mechanics
- Year: 2023
- Volume: 15
- Issue: 2
- Pages: 24–49
- Publisher: American Institute of Mathematical Sciences (AIMS)
- DOI: 10.3934/cam.2023002
BibTeX
@article{Ju_2023,
title={{Conservation laws analysis of nonlinear partial differential equations and their linear soliton solutions and Hamiltonian structures}},
volume={15},
ISSN={2836-3310},
DOI={10.3934/cam.2023002},
number={2},
journal={Communications in Analysis and Mechanics},
publisher={American Institute of Mathematical Sciences (AIMS)},
author={Ju, Long and Zhou, Jian and Zhang, Yufeng},
year={2023},
pages={24--49}
}
References
- Olver, P. J. Symmetries and Differential Equations (G. W. Bluman and S. Kumei). SIAM Review vol. 32 517–519 (1990) – 10.1137/1032114
- Tu, G. The trace identity, a powerful tool for constructing the Hamiltonian structure of integrable systems. Journal of Mathematical Physics vol. 30 330–338 (1989) – 10.1063/1.528449
- San, S., Akbulut, A., Ünsal, Ö. & Taşcan, F. Conservation laws and double reduction of (2+1) dimensional Calogero–Bogoyavlenskii–Schiff equation. Mathematical Methods in the Applied Sciences vol. 40 1703–1710 (2016) – 10.1002/mma.4091
- Simkins, L. Instructions as discriminative stimuli in verbal conditioning and awareness. The Journal of Abnormal and Social Psychology vol. 66 213–219 (1963) – 10.1037/h0047923
- ANCO, S. C. & BLUMAN, G. Direct construction method for conservationlaws of partial differential equationsPart I: Examples of conservation lawclassifications. European Journal of Applied Mathematics vol. 13 545–566 (2002) – 10.1017/s095679250100465x
- ANCO, S. C. & BLUMAN, G. Direct construction method for conservationlaws of partial differential equationsPart II: General treatment. European Journal of Applied Mathematics vol. 13 567–585 (2002) – 10.1017/s0956792501004661
- Anco, S. C. & Bluman, G. Direct Construction of Conservation Laws from Field Equations. Physical Review Letters vol. 78 2869–2873 (1997) – 10.1103/physrevlett.78.2869
- ANCO, S. C. & BLUMAN, G. Integrating factors and first integrals for ordinary differential equations. European Journal of Applied Mathematics vol. 9 245–259 (1998) – 10.1017/s0956792598003477
- Ibragimov, N. H. Nonlinear self-adjointness and conservation laws. Journal of Physics A: Mathematical and Theoretical vol. 44 432002 (2011) – 10.1088/1751-8113/44/43/432002
- Wang, H. & Zhang, Y. Self-adjointness and conservation laws of Burgers-type equations. Modern Physics Letters B vol. 35 2150161 (2021) – 10.1142/s021798492150161x
- Ibragimov, N. H. Integrating factors, adjoint equations and Lagrangians. Journal of Mathematical Analysis and Applications vol. 318 742–757 (2006) – 10.1016/j.jmaa.2005.11.012
- Ibragimov, N. H. A new conservation theorem. Journal of Mathematical Analysis and Applications vol. 333 311–328 (2007) – 10.1016/j.jmaa.2006.10.078
- Ibragimov, N. H. Conservation laws and non-invariant solutions of anisotropic wave equations with a source. Nonlinear Analysis: Real World Applications vol. 40 82–94 (2018) – 10.1016/j.nonrwa.2017.08.005
- Anco, S. C. & Wang, B. A formula for symmetry recursion operators from non-variational symmetries of partial differential equations. Letters in Mathematical Physics vol. 111 (2021) – 10.1007/s11005-021-01413-1
- Anco, S. C. Symmetry properties of conservation laws. International Journal of Modern Physics B vol. 30 1640003 (2016) – 10.1142/s0217979216400038
- Gu, X. & Ma, W. On a class of coupled Hamiltonian operators and their integrable hierarchies with two potentials. Mathematical Methods in the Applied Sciences vol. 41 3779–3789 (2018) – 10.1002/mma.4864
- Manukure, S. Finite-dimensional Liouville integrable Hamiltonian systems generated from Lax pairs of a bi-Hamiltonian soliton hierarchy by symmetry constraints. Communications in Nonlinear Science and Numerical Simulation vol. 57 125–135 (2018) – 10.1016/j.cnsns.2017.09.016
- Zhang, J., Gongye, Y. & Ma, W. The relationship between the conservation laws and multi‐Hamiltonian structures of the Kundu equation. Mathematical Methods in the Applied Sciences vol. 45 9006–9020 (2022) – 10.1002/mma.8288
- Anco, S. C., Gandarias, M. L. & Recio, E. Conservation Laws, Symmetries, and Line Soliton Solutions of Generalized KP and Boussinesq Equations with p-Power Nonlinearities in Two Dimensions. Theoretical and Mathematical Physics vol. 197 1393–1411 (2018) – 10.1134/s004057791810001x
- Chen, C. & Jiang, Y.-L. Lie Group Analysis, Exact Solutions and New Conservation Laws for Combined KdV–mKdV Equation. Differential Equations and Dynamical Systems vol. 28 827–840 (2017) – 10.1007/s12591-017-0351-0
- Ak, T., Karakoc, S. B. G. & Biswas, A. Application of Petrov-Galerkin finite element method to shallow water waves model: Modified Korteweg-de Vries equation. Scientia Iranica vol. 24 1148–1159 (2017) – 10.24200/sci.2017.4096
- Gazi Karakoc, S. B. A Quartic Subdomain Finite Element Method for the Modified KdV Equation. Statistics, Optimization & Information Computing vol. 6 (2018) – 10.19139/soic.v6i4.485
- Gazi Karakoc, S. B. Numerical solutions of the modified KdV Equation with collocation method. Malaya Journal of Matematik vol. 6 835–842 (2018) – 10.26637/mjm0604/0020
- Ak, T., Karakoc, S. B. G. & Biswas, A. A New Approach for Numerical Solution of Modified Korteweg-de Vries Equation. Iranian Journal of Science and Technology, Transactions A: Science vol. 41 1109–1121 (2017) – 10.1007/s40995-017-0238-5
- Mohammadizadeh, F., Rashidi, S. & Hejazi, S. R. Space–time fractional Klein-Gordon equation: Symmetry analysis, conservation laws and numerical approximations. Mathematics and Computers in Simulation vol. 188 476–497 (2021) – 10.1016/j.matcom.2021.04.015
- Satsuma, J. & Hirota, R. A Coupled KdV Equation is One Case of the Four-Reduction of the KP Hierarchy. Journal of the Physical Society of Japan vol. 51 3390–3397 (1982) – 10.1143/jpsj.51.3390
- Karakoc, S. B. G., Saha, A. & Sucu, D. A novel implementation of Petrov-Galerkin method to shallow water solitary wave pattern and superperiodic traveling wave and its multistability: Generalized Korteweg-de Vries equation. Chinese Journal of Physics vol. 68 605–617 (2020) – 10.1016/j.cjph.2020.10.010
- Zhang, Y., Han, Z. & Tam, H.-W. An integrable hierarchy and Darboux transformations, bilinear Bäcklund transformations of a reduced equation. Applied Mathematics and Computation vol. 219 5837–5848 (2013) – 10.1016/j.amc.2012.11.086
- Ablowitz, M. A. & Clarkson, P. A. Solitons, Nonlinear Evolution Equations and Inverse Scattering. (1991) doi:10.1017/cbo9780511623998 – 10.1017/cbo9780511623998
- Tam, H.-W. & Zhang, Y. An integrable system and associated integrable models as well as Hamiltonian structures. Journal of Mathematical Physics vol. 53 (2012) – 10.1063/1.4752721
- Mikhailov, A. V. The reduction problem and the inverse scattering method. Physica D: Nonlinear Phenomena vol. 3 73–117 (1981) – 10.1016/0167-2789(81)90120-2
- Zhang, H.-Y. & Zhang, Y.-F. Spectral analysis and long-time asymptotics of complex mKdV equation. Journal of Mathematical Physics vol. 63 (2022) – 10.1063/5.0073909
- Wang, H. & Zhang, Y. Two Nonisospectral Integrable Hierarchies and its Integrable Coupling. International Journal of Theoretical Physics vol. 59 2529–2539 (2020) – 10.1007/s10773-020-04519-9
- Gao, X. N., Lou, S. Y. & Tang, X. Y. Bosonization, singularity analysis, nonlocal symmetry reductions and exact solutions of supersymmetric KdV equation. Journal of High Energy Physics vol. 2013 (2013) – 10.1007/jhep05(2013)029
- Hu, X.-R., Lou, S.-Y. & Chen, Y. Explicit solutions from eigenfunction symmetry of the Korteweg–de Vries equation. Physical Review E vol. 85 (2012) – 10.1103/physreve.85.056607
- Lou, S. Y., Hu, X. & Chen, Y. Nonlocal symmetries related to Bäcklund transformation and their applications. Journal of Physics A: Mathematical and Theoretical vol. 45 155209 (2012) – 10.1088/1751-8113/45/15/155209
- Lou, S.-Y. & Hu, X.-B. Infinitely many Lax pairs and symmetry constraints of the KP equation. Journal of Mathematical Physics vol. 38 6401–6427 (1997) – 10.1063/1.532219
- Gazizov, R. K., Ibragimov, N. H. & Lukashchuk, S. Yu. Nonlinear self-adjointness, conservation laws and exact solutions of time-fractional Kompaneets equations. Communications in Nonlinear Science and Numerical Simulation vol. 23 153–163 (2015) – 10.1016/j.cnsns.2014.11.010
- Chen, C., Zhou, J., Zhao, S. & Feng, B. Integrable Coupling of Expanded Isospectral and Non-Isospectral Dirac Hierarchy and Its Reduction. Symmetry vol. 14 2489 (2022) – 10.3390/sym14122489